# SDR DL73K021468

- Difficulty date: December 25, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 42,120 hours, 33,360 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 5187
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP.  ANT FAULT MSG DISPLAYED.  REPLACED RADAR TRANSCEIVER.  RADAR TEST NORMAL.
